# SDR FJT99089401

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Edge Member
- Part number: 137390D120
- Condition: Cracked
- Location: Bs 485
- Part time: 12,392 hours
- Component: 137390C415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - A 3 INCH CRACK WAS FOUND DURING INSPECTION OF THE RUDDER QUADRANT STRUCTURE P/N 137390C415.  THE CRACK WAS IN THE EDGE MEMBER P/N 137390C120 WHICH SECURES THE SKINS AND BULKHEADS TOGETHER.  THE CRACK IS CAUSED BY THE P/N 137370E6 D-WASHER (PACKER) WHICH IS CHAFING AGAINST THE RADIUS OF THE EDGE MEMBER P/N 137390C120.  THE D-WASHER IS USED TO ASSIST IN ATTACHING THE RUDDER ARTIFICAL FEEL BUNGEES.  THE EDGE MEMBER WAS REPLACED AND THE D-WASHER WAS RE-WORKED TO ENSURE A CORRECT FIT IN RELATION TO THE EDGE MEMBER RADIUS.  THE AIRCRAFT RETURNED TO SERVICE.  PART TC:  16,556.(X)
